MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS, CRANIAL IMPLANT; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS, CRANIAL IMPLANT; PLATE
Model Number 60-000-23-09
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this patient, please see report: mdr 9610905-2018-00133; mdr 9610905-2018-00134; mdr 9610905-2018-00135.
 
Event or Problem Description
It was reported plates and screws failed.Devices are planned to be removed in august.
 
Additional Manufacturer Narrative
New information - explant date.Multiple mdr reports were filed for this patient, please see report: mdr 9610905-2018-00133, mdr 9610905-2018-00134, mdr 9610905-2018-00135.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
IPS, CRANIAL IMPLANT
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau 78570
GM  78570
MDR Report Key7706935
Report Number9610905-2018-00132
Device Sequence Number1329474
Product Code GXN
UDI-Device Identifier00888118100139
UDI-Public(01)00888118100139
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072707
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2018
Report Date (Section F) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-23-09
Device Lot Number17006228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/05/2018
Event Location Hospital
Date Report to Manufacturer06/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer06/27/2018
12/05/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/27/2018
12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;